Shorted operators relative to a partial order in a regular ring

Brian Blackwood, S. K. Jain, K. M. Prasad, Ashish K. Srivastava

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this article, the explicit form of maximal elements, known as shorted operators, in a subring of a von Neumann regular ring, has been obtained. As an application of the main theorem, the unique shorted operator (of electrical circuits), which was introduced by Anderson-Trapp, has been derived.

Original languageEnglish
Pages (from-to)4141-4152
Number of pages12
JournalCommunications in Algebra
Volume37
Issue number11
DOIs
Publication statusPublished - 11-2009

Fingerprint

Regular Ring
Partial Order
Von Neumann Regular Ring
Maximal Element
Electrical Circuits
Subring
Operator
Theorem
Form

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Blackwood, Brian ; Jain, S. K. ; Prasad, K. M. ; Srivastava, Ashish K. / Shorted operators relative to a partial order in a regular ring. In: Communications in Algebra. 2009 ; Vol. 37, No. 11. pp. 4141-4152.
@article{8f3b036b2e2c4af9995d2d0909445342,
title = "Shorted operators relative to a partial order in a regular ring",
abstract = "In this article, the explicit form of maximal elements, known as shorted operators, in a subring of a von Neumann regular ring, has been obtained. As an application of the main theorem, the unique shorted operator (of electrical circuits), which was introduced by Anderson-Trapp, has been derived.",
author = "Brian Blackwood and Jain, {S. K.} and Prasad, {K. M.} and Srivastava, {Ashish K.}",
year = "2009",
month = "11",
doi = "10.1080/00927870902828629",
language = "English",
volume = "37",
pages = "4141--4152",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "11",

}

Shorted operators relative to a partial order in a regular ring. / Blackwood, Brian; Jain, S. K.; Prasad, K. M.; Srivastava, Ashish K.

In: Communications in Algebra, Vol. 37, No. 11, 11.2009, p. 4141-4152.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Shorted operators relative to a partial order in a regular ring

AU - Blackwood, Brian

AU - Jain, S. K.

AU - Prasad, K. M.

AU - Srivastava, Ashish K.

PY - 2009/11

Y1 - 2009/11

N2 - In this article, the explicit form of maximal elements, known as shorted operators, in a subring of a von Neumann regular ring, has been obtained. As an application of the main theorem, the unique shorted operator (of electrical circuits), which was introduced by Anderson-Trapp, has been derived.

AB - In this article, the explicit form of maximal elements, known as shorted operators, in a subring of a von Neumann regular ring, has been obtained. As an application of the main theorem, the unique shorted operator (of electrical circuits), which was introduced by Anderson-Trapp, has been derived.

UR - http://www.scopus.com/inward/record.url?scp=74949098486&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=74949098486&partnerID=8YFLogxK

U2 - 10.1080/00927870902828629

DO - 10.1080/00927870902828629

M3 - Article

VL - 37

SP - 4141

EP - 4152

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

IS - 11

ER -